# SDR IPXA2021121576975

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N624UP
- Make and model: Boeing 747-8F
- Aircraft time: 4,309 hours, 676 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Part number: 330121
- Part serial: 3952165
- Condition: Illuminated
- Location: Fuselage
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A"MD DET MID" MESSAGE ILLUMINATED ON STATUS PAGEREMOVED & REPLACED MAIN DECK MID DETECTOR 12 AS PER AMM 26-14-01-401 REV 37.00. P/N OFF-ON: 3301-21, S/N OFF: 3952165, S/N ON: 3887390. EFF REF IPC 26-14-01-12A ITEM 045J.
